MathSciNet Relay Station
MathSciNet bibliographic data
MR1963746 (2004b:14039) 14H10 (14H51)
Farkas, Gavril Regular components of moduli spaces of stable maps. Proc. Amer. Math. Soc. 131 (2003), no. 7, 2027–2036 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement